# SDR AUS20021127

- Difficulty date: September 1, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage, Miscel
- Component: Fuselage, Miscel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH FUSELAGE DOUBLERS LOCATED AT STN 0.00 CONTAINED EXFOLIATION CORROSION. ADJACENT RIB PNO 95-410005-4 CORRODEDAWAY. AIRCRAFT HAS OPERATED IN A SALT AIR ENVIRONMENT FOR A CONSIDERABLE TIME.
